# SDR AWXA200201163

- Difficulty date: December 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 41,771 hours, 19,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 1815
- Condition: Discharged
- Location: Zone 242
- Part time: 29,737 hours, 12,967 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY LIGHTING SYSTEM FAILED TEST. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNITS AND BATTERY PACKS AT RT OVERWING EXIT (12WL), AND LT AFT (13WL) IAW AMM 33-51-38-401, FUNCTIONAL TEST WAS GOOD.
